# SDR USAA050532

- Difficulty date: March 30, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STRINGER CORRODED 8 INCHES LONG BY 1 INCH WIDE BY .035 INCH DEEP AREA, BS 967, STRINGER 25L.  INSTALLED NEW STRINGER SECTION AND REPAIR SPLICE PER SRM 53-00-03.  (M)
